# SDR REXA2022010300002

- Difficulty date: December 22, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 32,936 hours, 31,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CABIN CEILING - LEVEL EMERGENCY LIGHT EXIT SIGN INOPERATIVE (ROW 8).FR
ONT ILLUMATES FULLY REAR HAS NO ILLUMINATION.                         "	DEFERRED CABIN EMERGENCY LIGHTS IN ACCORDANCE WITH MEL 33-51-1A.MM02 UPDATED.PLACARD INSTALLED. MOC NOTIFIED. # 99758.  REMOVED AND REPLACED BATTERY CHARGER ASSY AT PS3LF IAW AMM 33-51-05. OP'S CHECK GOOD. THIS CLEARS MEL#3771732-1. MM02 UPDATED. PLACARDS REMOVED.MOC #1390 NOTIFI
